Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 221, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Aug 9, 2016, 11:43 PM CDT for Emmons County, McIntosh County, North Dakota. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2016, 11:43 PM CDT (04:43 UTC)
- Expired
- Aug 10, 2016, 12:45 AM CDT
- In force
- 62 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Emmons County, ND, McIntosh County, ND
The radar
The Bismarck radar (KBIS), 107 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 10:19 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 4.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 89 J/kg
- Mixed-layer CIN
- -314 J/kg
- Mixed-layer LCL
- 2100 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
213
WUUS53 KBIS 100443
SVRBIS
NDC029-051-100545-
/O.NEW.KBIS.SV.W.0221.160810T0443Z-160810T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1143 PM CDT TUE AUG 9 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MCINTOSH COUNTY IN SOUTHEASTERN NORTH DAKOTA...
SOUTHEASTERN EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 1245 AM CDT
* AT 1143 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HAGUE...OR
22 MILES SOUTHEAST OF LINTON...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
ZEELAND AROUND 1200 AM CDT.
WISHEK AROUND 1245 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
DANZIG... GREEN LAKE AND HULL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4601 10015 4630 10000 4624 9933 4594 9912
4594 10009
TIME...MOT...LOC 0443Z 236DEG 18KT 4599 9999
HAIL...1.00IN
WIND...60MPH
$$
HEINERT1 follow-up statement
248
WWUS53 KBIS 100510
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1210 AM CDT WED AUG 10 2016
NDC029-051-100545-
/O.CON.KBIS.SV.W.0221.000000T0000Z-160810T0545Z/
MCINTOSH ND-EMMONS ND-
1210 AM CDT WED AUG 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR MCINTOSH AND SOUTHEASTERN EMMONS COUNTIES...
AT 1209 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ZEELAND...OR
16
MILES NORTHWEST OF EUREKA...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
VENTURIA AROUND 1240 AM CDT.
ASHLEY AROUND 1245 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
DANZIG...
GREEN LAKE AND HULL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4601 10015 4630 10000 4624 9933 4594 9912
4594 10009
TIME...MOT...LOC 0509Z 262DEG 20KT 4599 9978
HAIL...1.00IN
WIND...60MPH
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 8:37 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Aug 9, 8:37 PM CDT, 3 hours 6 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 837 PM CDT TUE AUG 9 2016 .UPDATE... Issued at 829 PM CDT Tue Aug 9 2016 Storms continue to develop along the warm front tonight. So far the most severe storms remain just south of the ND/SD border. Short range models have been all over the place with the convection tonight. However, recent runs seem to have a slightly better grasp on what's happening across the region. Based on current radar trends and short term models, storms are expected to continue to develop along the ND/SD border and push east. Severe storms are possible along the most southern tier of North Dakota Counties, with the highest threat for substantial severe weather just south of the border. UPDATE Issued at 533 PM CDT Tue Aug 9 2016 A Severe Thunderstorm Watch has been issued for portions of southwest North Dakota. A warm front continues to push northward toward the ND/SD border. Conditions are growing increasingly unstable this evening along and just north of the front. Earlier cloud cover and thunderstorm activity continues to erode, allowing clearing and further destabilization. As the low level jet kicks in and edges the front northward thunderstorm activity is expected to develop and expand over the watch area. Initial storms may be discrete supercells and will be capable of producing all types of severe weather. As the night goes on a consolidation of storms is expected, with the potential for a mesoscale convective complex to form and push eastward along the front. Hail and high winds would be the main threat with any such system. && .SHORT TERM...(This evening through Wednesday) Issued at 232 PM CDT Tue Aug 9 2016 Severe weather highlights the short term period. As has been advertised for a few days, the timeframe for periods of severe weather should initiate this evening and continue through Wednesday evening. The southwest and south central remain as the favored areas for severe weather tonight...then south central Wednesday afternoon and evening. Latest water vapor imagery details a slow moving closed upper low across western Idaho. Southwest flow ahead of this system has embedded within in it a negatively tilted 700mb trough and surface low pressure in southeastern Montana. A warm front was draped across northern South Dakota and is forecast to remain . The surface low is forecast to move along the warm front through Wednesday producing periods of thunderstorms, some severe. The highest threat for severe weather will be along and north of the warm front which includes southwest and south central including the James River Valley. Various solutions on the most unstable cape and shear across the region. Believe the main trend of the highest threat for severe weather remains in the southwest through portions of south central. Not to say severe weather will not occur farther north, but there should be less of a threat. The 700mb trough will slide into southwest and south central ND this evening, with increasing coverage for showers and thunderstorms. The 0-6km shear and most unstable cape aligns best in the southwest between 00z- 06z, then shifts into south central 06z-12z Wednesday. The 0-1km storm relative helicity looks greatest in the southwest around 03z Wednesday. The thunderstorms will continue to progress east overnight but last through mid morning Wednesday. Another round of severe weather should be focused in south central ND Wednesday afternoon and evening along and ahead of the surface low and inverted trough between Bismarck and Jamestown. Pockets of heavier rainfall with an inch or two possible with any thunderstorm. .LONG TERM...(Wednesday night through Tuesday) Issued at 232 PM CDT Tue Aug 9 2016 Severe weather threat will diminish by 06z Thursday with the upper low slowly shifting across southern Saskatchewan and into southern Manitoba Thursday and Friday. A compensatory northwest flow of drier air will take control, however, a couple of weak shortwaves embedded within the northwest flow may develop a shower or two. Northwest flow transitions to broad ridging over the weekend for a dry period. The next shortwave trough shifts through Monday with another round of showers and thunderstorms followed by drier weather Tuesday. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 829 PM CDT Tue Aug 9 2016 MVFR cigs and vsbys are possible with thunderstorms tonight and tomorrow. KDIK/KBIS/KJMS are the terminals most likely to be impacted by thunderstorms. Low stratus is possible in the wake of storms late tonight. IFR cigs are possible beginning around 12z. Thunderstorms are expected to continue around KJMS through much of Wednesday. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...AJ SHORT TERM...KS LONG TERM...KS AVIATION...AJ
Hazardous weather outlook, Aug 9, 10:29 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1029 PM CDT TUE AUG 9 2016 NDZ001-009>012-017>023-025-031>035-110330- DIVIDE-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-MCKENZIE-DUNN-MERCER- OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS-STARK- MORTON-BURLEIGH- 1029 PM CDT TUE AUG 9 2016 /929 PM MDT TUE AUG 9 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS CAN BE EXPECTED THIS EVENING THROUGH TONIGHT. SOME MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL. AN ISOLATED TORNADO IS POSSIBLE ACROSS SOUTHWEST NORTH DAKOTA THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY NIGHT OVER CENTRAL NORTH DAKOTA. SOME THUNDERSTORMS MAY BE SEVERE...MAINLY ALONG AND EAST OF HIGHWAY 83. THERE IS A CHANCE OF THUNDERSTORMS MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PLEASE CALL THE BISMARCK NATIONAL WEATHER SERVICE AT 1-800-247-0202 WITH YOUR REPORTS. YOU CAN ALSO POST THEM VIA FACEBOOK AND TWITTER. NDZ002>005-013-110330- BURKE-RENVILLE-BOTTINEAU-ROLETTE-PIERCE- 1029 PM CDT TUE AUG 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT...HOWEVER THE THREAT OF SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS CAN BE EXPECTED WEDNESDAY THROUGH WEDNESDAY NIGHT...WITH SOME POSSIBLY SEVERE...ESPECIALLY ALONG AND EAST OF HIGHWAY 83. THERE IS A CHANCE OF THUNDERSTORMS MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ036-037-040>048-050-051-110330- KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- LOGAN-LA MOURE-MCINTOSH-DICKEY- 1029 PM CDT TUE AUG 9 2016 /929 PM MDT TUE AUG 9 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH TONIGHT. SOME MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY NIGHT OVER CENTRAL NORTH DAKOTA. SOME THUNDERSTORMS MAY BE SEVERE...MAINLY ALONG AND EAST OF HIGHWAY 83. THERE IS A CHANCE OF THUNDERSTORMS MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PLEASE CALL THE BISMARCK NATIONAL WEATHER SERVICE AT 1-800-247-0202 WITH YOUR REPORTS. YOU CAN ALSO POST THEM VIA FACEBOOK AND TWITTER. AJ
In the hours before
Special weather statement, Aug 9, 9:18 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
918 PM CDT TUE AUG 9 2016
NDZ046-050-100245-
MCINTOSH ND-EMMONS ND-
918 PM CDT TUE AUG 9 2016
...A STRONG THUNDERSTORM WILL AFFECT WESTERN MCINTOSH AND SOUTHERN
EMMONS COUNTIES UNTIL 945 PM CDT...
AT 916 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS MOVING INTO SOUTHERN EMMONS COUNTY...OR 16 MILES SOUTH
OF LINTON...MOVING NORTH AT 40 MPH.
PEA TO HALF INCH HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LINTON...STRASBURG...ZEELAND...HAGUE...WESTFIELD AND HULL.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. LIGHTNING CAN
STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER INSIDE A
BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTH CENTRAL NORTH DAKOTA.
LAT...LON 4599 10052 4604 10059 4631 10050 4628 9965
4594 9979 4594 10051
TIME...MOT...LOC 0216Z 197DEG 33KT 4603 10024
HEINERTLocal storm report, Aug 9, 9:56 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
956 PM CDT TUE AUG 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM HAIL 7 S BUCYRUS 45.96N 102.79W
08/09/2016 E1.00 INCH ADAMS ND TRAINED SPOTTER
LARGEST ESTIMATED SIZE WAS QUARTER SIZED. MOST BELOW 1
INCH DIAMETER.
&&
NHEINERTLocal storm report, Aug 9, 10:12 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1012 PM CDT TUE AUG 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM HAIL 3 ENE NORTH LEMMON 45.96N 102.11W
08/09/2016 E1.00 INCH ADAMS ND TRAINED SPOTTER
ONGOING AT THE TIME OF THE CALL.
&&
ZHLocal storm report, Aug 9, 10:17 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1017 PM CDT TUE AUG 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM TSTM WND GST HETTINGER 46.00N 102.64W
08/09/2016 M60 MPH ADAMS ND ASOS
.
&&
ZHSpecial weather statement, Aug 9, 11:28 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1128 PM CDT TUE AUG 9 2016 NDZ019>023-025-034>037-042-045>048-050-051-100630- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...GARRISON... WASHBURN...UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY... GOODRICH...HARVEY...FESSENDEN...CARRINGTON...MANDAN...BISMARCK... STEELE...TAPPEN...JAMESTOWN...ELGIN...CARSON...NEW LEIPZIG... FORT YATES...SELFRIDGE...SOLEN...LINTON...STRASBURG...NAPOLEON... GACKLE...LAMOURE...EDGELEY...KULM...WISHEK...ASHLEY...OAKES... ELLENDALE 1128 PM CDT TUE AUG 9 2016 /1028 PM MDT TUE AUG 9 2016/ ...GUSTY WINDS WILL ACCOMPANY SCATTERED THUNDERSTORMS TONIGHT... WINDS GUSTING TO NEAR 55 MPH WILL ACCOMPANY SCATTERED THUNDERSTORMS ACROSS SOUTH CENTRAL NORTH DAKOTA...INCLUDING THE JAMES RIVER VALLEY...THROUGH EARLY WEDNESDAY MORNING. DIFFICULT DRIVING FOR HIGH PROFILE VEHICLES CAN BE EXPECTED. NH/MM
Local storm report, Aug 9, 11:34 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1134 PM CDT TUE AUG 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 PM TSTM WND DMG 2 WNW LINCOLN 46.77N 100.75W
08/09/2016 BURLEIGH ND ASOS
ASOS STATION BISMARCK ND /BIS/.
&&
MMThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:16 PM CDT | Special Weather Statement | BIS | Bowman, Slope | 44 min |
| Aug 9, 7:36 PM CDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 54 min |
| Aug 9, 8:46 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman | 59 min |
| Aug 9, 9:18 PM CDT | Special Weather Statement | BIS | Emmons | 27 min |
| Aug 9, 9:39 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 66 min |
| Aug 9, 10:02 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan | 58 min |
| Aug 9, 10:40 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 49 min |
| Aug 9, 10:40 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Stutsman | 35 min |
| Aug 9, 11:43 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Grant, Kidder, Logan, Morton and 1 more | 62 min |
| Aug 10, 12:42 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, Emmons, Kidder, LaMoure, Logan, McIntosh and 1 more | 63 min |
| Aug 10, 1:37 AM CDT | Severe Thunderstorm Warning | BIS | Dickey | 53 min |
| Aug 10, 2:15 AM CDT | Areal Flood Advisory | BIS | Dickey, Emmons, McIntosh | 6 hr |
| Aug 10, 4:13 AM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 62 min |
| Aug 10, 10:44 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure, McIntosh | 46 min |
| Aug 10, 11:30 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 60 min |
| Aug 10, 11:40 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 65 min |
| Aug 10, 11:53 AM CDT | Flash Flood Warning | BIS | Dickey, McIntosh | 6 hr |
| Aug 10, 12:30 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 60 min |
| Aug 10, 1:37 PM CDT | Special Weather Statement | BIS | Dickey | 23 min |
| Aug 10, 4:11 PM CDT | Special Weather Statement | BIS | Stutsman | 34 min |
| Aug 10, 4:14 PM CDT | Flash Flood Warning | BIS | Dickey | 8 hr |
| Aug 10, 4:25 PM CDT | Special Weather Statement | BIS | McKenzie | 35 min |
| Aug 10, 4:38 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 67 min |
| Aug 10, 5:26 PM CDT | Flash Flood Warning | BIS | McKenzie | 6 hr |
| Aug 10, 5:43 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McKenzie | 62 min |
| Aug 10, 5:45 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 60 min |
| Aug 10, 6:42 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Stark | 63 min |
| Aug 10, 6:45 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 60 min |
| Aug 10, 6:52 PM CDT | Tornado Warning | BIS | Dunn, Stark | 23 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.